# SDR CA000614031

- Difficulty date: June 2, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 29,390 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENROUTE LOUISVILLE KY FROM YGQ DURING MODERATE TURBULENCE THE NR 3 ENGINE HAD LOW ENGINE OIL PRESSURE INDICATION. THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT CONTINUED TO DESTINATION. INVESTIGATION FOUND NO FAULT & GROUND RUN RESULTS WERE NORMAL. THE AIRCRAFT RETURNED TO YGQ WITH NO FURTHER DIFFICULTY. NO SOURCE FOR THIS ANNOMOLY HAS BEEN DETERMINED.
